# SDR DALA2022111107284

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 104,939 hours, 16,240 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 CREW PANEL UNRESPONSIVE / LOCATIONS:101. CORRECTIVE ACION: REMOVED LIGHT REF B767-300 AMM 52-73. OPS CHKS GOOD. (2489258)
